MathSciNet Relay Station
MathSciNet bibliographic data
MR2414364 39A11
Zayed, E. M. E.; El-Moneam, M. A. On the rational recursive sequence $x\sb {n+1}=ax\sb n-bx\sb n/(cx\sb n-dx\sb {n-k})$. Comm. Appl. Nonlinear Anal. 15 (2008), no. 2, 47–57.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement